# SDR DALA2015102206385

- Difficulty date: October 20, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE AREA;  CORROSION FOUND AT BS 1460, S29L.   REMOVED CORROSION AT AFT CARGO BAY BS 1460, S29L SPLICE IAW SRM 51-10-02, SPLICE WITH ORIGINAL THICKNESS OF .100 MATERIAL LOSS .033, MATERIAL REMAINING .067 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03. R & R STR SPLICE PN 146N3820-23, PO 00219 IAW DWG 146N3820, REV C INSTALLED SPLICE IAW DWG NR 146N3820, REV C AND SRM 51-40-02.
